# SDR 05FDEA00650

- Difficulty date: March 28, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AGA71704
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS EXFOLIATING CORROSION AT STA 1841 BULKHEAD LT SIDE X = 24.  AFT CARGO AT STA 1841 BULKHEAD LT SIDE X:24 REPAIRED AREA AS PER SRM 53-00-01 VOL I FIG 10.  MINOR REPAIR AS PER GMM 6-2-100.
